# SDR TWRA9775

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND EVAC LIGHT AT SEAT 21H INOPERABLE.  FOUND BROKEN WIRE BY SEAT.  REPAIRED WIRE, OPS CHECKS OK PER MM 33-51-00.  (X)
